# SDR 95ZZZX2524

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3608R
- Make and model: Snias AS350D
- Aircraft serial: 1265
- Engine: Lyc LTS101600A3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Air Leaks
- Location: Bellows
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, M/R RPM DROOPS.  PILOT MADE SOFT LANDING ON THE RUNWAY.  INSPECTED AND PNEUMATIC LEAK CHECK AND FOUND AIR LEAKS FROM GOVERNOR BELLOWS OF THE FUEL CONTROL UNIT.  REMOVED AND REPLACED WITH SERVICEABLE FCU.  PERFORMED RUN-UP LEAK CHECK AND NG TOPPING CHECK.  ACFT RETURNED TO SERVICE.
